New Study: ‘Autoimmune-Hepatitis-Like Disease’ After COVID Injections ‘Is Now Recognized as a Rare Adverse Event Not Identified in Early Trials.’
In a new case study published in the Journal of Hepatology researchers and physicians at the University of Freiburg describe vaccination-induced hepatitis in a 52-year-old patient, recognizing the condition as a COVID injection adverse event “not identified in early trials.”
Researchers and physicians at the University of Freiburg in Germany have published a case study of a 52-year-old man developing acute hepatitis after two shots of the BNT162b2 (Pfizer) mRNA vaccine. The patient, who developed progressive nausea, fatigue, loss of appetite and pruritus (itchy skin) beginning after his first dose, relapsed with symptoms after he received his “booster” dose. Ultimately doctors diagnosed the patient with “acute hepatitis,” and needed to treat him in hospital with “systemic steroid therapy” and “long-term maintenance immunosuppressive therapy.”
In their study in the Journal of Hepatology, published April 21, 2022, the researchers and physicians say “Autoimmune hepatitis episodes have been described following SARS-CoV-2 infection and vaccination but their pathophysiology remains unclear.” With this case study, the authors describe the 52-year-old male patient “presenting with bimodal episodes of acute hepatitis, each occurring 2-3 weeks after BNT162b2 mRNA vaccination.”
“The 52-year-old male patient with no remarkable medical history other than pre-existing hypothyroidism under long-term substitution therapy with levothyroxine and normal historic liver function tests (LFT) developed progressive nausea, fatigue, loss of appetite and pruritus with symptoms starting approximately 10 days after the first (prime) dose of the BNT162b2 mRNA vaccine,” the authors write. The patient “subsequently developed jaundice and presented at his primary care physician with LFT indicative of acute mixed hepatocellular/cholestatic hepatitis,” ultimately being admitted into primary care.
The study authors say immunologic assessment revealed “post-COVID19 vaccination hepatitis [involving] vaccination-elicited antigen-specific immune responses with distinct histological features compared to bona fide autoimmune hepatitis.” Meaning this form of COVID “vaccine”-induced hepatitis is distinctive from hepatitis as it normally develops. (As the WHO notes, hepatitis is an inflammation of the liver. It can be self-limiting, or can progress to permanently scar the liver, or even cause cancer. Hepatitis viruses are the most common cause of hepatitis, but other infections, toxic substances—e.g. alcohol—and autoimmune diseases can also cause the inflammation.)
Despite the authors noting “autoimmune hepatitis is a condition that requires lifelong immunosuppressive therapy in many affected patients,” they claim in the study the 52-year-old patient “achieved remission under systemic steroids.”
In the discussion, the authors say “Autoimmune-hepatitis-like disease after vaccination against SARS-CoV-2 is now recognized as a rare adverse event not identified in early trials.” As for a mechanism of action, the authors say “While some of these cases… may represent coincidence, a causal relationship to the vaccine is also possible, such as bystander hepatitis driven by elevation of systemic cytokines or chemokines after vaccination, similar to cases occurring in association with natural SARS-CoV-2 infection.”
This case is unequivocally not a lone instance of COVID-19 “vaccine”-induced hepatitis. Indeed, in a letter to the editor of the Journal of Hepatology published April 16, 2022, Nyein Chan Maung, et al. wrote that “Liver injury from autoimmune hepatitis (AIH) triggered by Moderna vaccine have been reported”—in five separate instances—and added that the mechanism of action for the liver injury in their case study—a 34-year-old Burmese man—is unknown.
The authors, however, speculate on the cause:
“Exact mechanism which SARS-CoV-2 spike protein reached the liver is unknown. It is likely produced by skeletal myocytes at site of administration, gained access to the blood stream… and travelled to the liver. An alternative explanation is phagocytosis of SARS-CoV-2 spike protein by local macrophages or other antigen presenting cells which migrated to the liver. Unfortunately, there is no published data on the presence or absence of mRNA-induced SARS-CoV-2 spike protein in liver tissue in asymptomatic patients. Patient tolerated the inactivated Sinovac vaccine suggesting the immunological processes may be unique to mRNA vaccination.”
In another letter to the editor of the Journal of Hepatology, published July 7, 2021, Cathy McShane, et al. noted that “There are growing reports of autoimmune diseases developing after SARS-CoV-2 infection, including Guillain-Barré syndrome and primary biliary cholangitis.” The authors added “It is speculated that SARS-CoV-2 can disturb self-tolerance and trigger autoimmune responses through cross-reactivity with host cells and that the COVID-19 mRNA vaccines may trigger the same response.”
McShane et al. added another case study to the myriad others, noting AIH developed in a 71-year-old woman following COVID-19 mRNA vaccination. The patient, who received the Moderna “vaccine,” also presented with jaundice. Like the 34-year-old Burmese man from the Chan Maung letter, the woman recovered after receiving steroids.
The authors added, however, that:
“These findings raise the question as to whether COVID-19 mRNA vaccination can, through activation of the innate immune system and subsequent non-specific activation of autoreactive lymphocytes, lead to the development of autoimmune diseases including AIH or trigger a drug-induced liver injury with features of AIH. The trigger, if any, may become more apparent over time, especially following withdrawal of immunosuppression.”
Feature image: Ed Uthman / CFCF
Western Australian Health Department Report Shows COVID ‘Vaccine’ Adverse Events Occur at 24 Times the Rate of All Other Vaccines Combined
The Western Australian government's Department of Health has finally produced a report analyzing the adverse-event data related to the COVID "vaccines" from 2021 and...
Here’s an Overview of VAERS Reports Showing the COVID ‘Vaccines’ Can Cause Impotence, Penile Shrinking, Penile Blood Clots, Penile Blisters, and Penile Disfigurement
Here is an overview of VAERS (Vaccine Adverse Event Reporting System) reports showing the adverse effects the COVID-19 injections can have on the penis.
ER Physician Describes How the mRNA from Pfizer and Moderna’s COVID ‘Vaccines’ May Integrate into the Human Genome
In this interview with "Dr. Jane Ruby" Canadian ER physician Dr. Daniel Nagase describes the reasons he believes it's possible the mRNA from Pfizer...
Study of 284,000 COVID ‘Vaccinated’ People Shows Injections Are Association with POTS, Higher Myocarditis Rates Vs. COVID Infection, Nervous System Disorders
In a peer-reviewed study of 284,592 people "vaccinated" against COVID researchers found the injections were associated with an increase in numerous diseases, including postural...
OB-GYN Says She’s Seen 100% Increase in Miscarriage Rate in Her Practice Since the COVID-19 ‘Vaccine’ Rollout
In a new interview with investigative reporter Sonia Elijah board-certified obstetrician-gynecologist Dr. Kimberly Biss unpacks the reasons she believes pregnant women shouldn't receive the...
Peer-Reviewed Study Finds Deaths Caused by the COVID-19 ‘Vaccines’ in the First Year After Their Rollout Could Be as High as 278,000 in the U.S. Alone
A new study published in the peer-reviewed journal BMC Infectious Diseases estimates that the total number of fatalities in the U.S. from the COVID-19...